# SDR SWAA2023091289907

- Difficulty date: August 16, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 727C+7 TO BS 767+14 LBL 21 WL 156<[01] PARTIAL UPDATES TO STEP 3 & 4;[02] COMPLETED STEP 4;[03] COMPLETED STEP 5;[04] PARTIAL UPDATE TO STEP 3;[05] COMPLETED STEP 3
